# SDR ASAA2024011747361

- Difficulty date: January 16, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 62,126 hours, 18,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008, FOUND EXTERIOR EMERGENCY LIGHT BY L1 DOOR INOP. GROUNDED - YES. (RESOLVED ON W/O: 1985542 TASKCARD: N/R-00006 ) WHOILE T/S FOUND FWD L/H ENTRY EMERGENCY EXIT LIGHTS NOT ILLUMINATING. REPLACED BATTERY PACK M1675 WITH NEW ONE. ACCOMP. INST. TEST, TYEST PASS EXEPT FOR L/H EXTERIOR (L1) DOOR LIGHT. WHILE ACCESSING LAMP ON FWD (L1) DOOR ESCAPE LIGHT, FOUND CONTACT DAMAGED. REPLACED CONTACT & LAMP RETAINER WITH NEW ONES. ACCOMP. LAMP TEST, TEST PASSES FOR ALL. REF. M/M 33-51-06-960-805 & M/M 33-51-04-960-801 A/C RELEASED PER MEL 33-14C CN #16025565 REMOVED. SEA/MC NOTIFIED ANDY.
